# SDR QXEA200501161

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,414 hours, 11,086 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071268
- Condition: Broken
- Location: Prop De Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2391: INTERMITTENT PROP DEICE CAUTION LIGHT WHILE IN ICING CONDITIONS AND PROP SELECTOR ON. ATTEMPTED ONE RESET PER E&A CHECKLIST. PROP DEICE CAUTION CONTINUED TO ILLUMINATE INTERMITTENTLY.RESCHEDULED PER MEL 30-60-1, CAT C, RSI 351658. MAINTENANCE FOUND NR 2 TMCU CD'S FAULTS; OPEN PHASE B/OPEN PHASE C AND OPEN HEATER. ON FURTHER INSPECTION FOUND R5 BLADE DEICER WIRE HARNESS DAMAGED WITH ONE WIRE BROKEN. REMOVED AND REPLACED R5 DEICER WIRE HARNESS IAW Q400 AMM TASK 61-10-06-000-805 AND -400-805. FUNCTIONAL TEST GOOD. FAULTS DID NOT RETURN. CLEARS MEL/RSI. AIRCRAFT RETURNED TO SERVICE.
